Structural VAR Estimation with Exogeneity Restrictions

Pinheiro, Maximiano R., Machado, José A. F., Dias, Francisco C. . Oxford Bulletin of Economics and Statistics 1996. 58 (2) :417-422

Locate this article in:

Bibtex

@article{CIS-453770,
  Author = {Pinheiro, Maximiano R. and Machado, José A. F. and Dias, Francisco C.},
  Title = {Structural VAR Estimation with Exogeneity Restrictions},
  Journal = {Oxford Bulletin of Economics and Statistics},
  Volume = {58},
  Number = {2},
  Year = {1996},
  Pages = {417--422},
  Keywords = {}
}

Similar articles